# SDR SWAA2012112901040

- Difficulty date: November 18, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 43,614 hours, 25,479 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: BAC1518
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB RIB AT STAB STA 120.3 CRACKED AT 2ND VERTICAL STIFFENER AFT.  REPAIRED RIGHT HORIZ STAB RIB AT STAB STA 120.3, 2ND VERTICAL STIFFENER PER SRM 55-10-09-WR-4. 4318U, 21NOV12.
